I have waking up for the pass week feeling like I can't breath my throat is closing I have been on vistaril 75mgs a day and I was put on Zoloft 50mgs a day my doctor recently changed it to 100mgs a day about 5 days ago and was changed to klonopin 0.5 mgs 4 days ago when will I start to feel better? Does anyone else feel like this? Or know when atleast i will start to feel normal? Also my mouth seems so dry that its numb i get dizzy alot and my chest starts to feel so warm/hot? Even when i take my meds its still there i went to the doctors on thursday they checked my lungs blood pressure an oxygen they said I was in perfect health but I don't feel like it :(
I have the same exact issues, first you need to seek out a health care professional that you feel will help and support you. It isn't as easy as taking a prescribed med and poof it is all fixed. It may take trying different meds , and /or a combination of meds. I have been seeing my Certified Nurse Practitioner , and trying different meds and combinations. I am on Lamictal 400 mg per day (mood stablizer) and Wellbutrin 450 mg per day. I also have a prescription for Klonopin 0.5 mg... My CPN told me to ONLY use the Klonopin when needed. after trying to control the anxiety/panic attack yourself. Remember this combo took time to establish, and there will be times that you will have to change the does and/or meds. Be patient with yourself, and understand that each persons regiment may be different. Thats why you NEED to work closely with a health care provider. ,
Going to have to be patient while the Zoloft builds in your system. The Klonopin should help, but be aware it is something you become dependent on and can not just stop abruptly if you start taking regularly. Don't know the total amount of time you have been taking Zoloft, but it takes at least a month for full effect. You should gradually feel better as time progresses.
Oh my gosh, I wish I could just wrap my arms around you and hug you. I went through all of that same exact stuff with anxiety.
I had the warm hot feeling in my chest, The numbness and dizziness, and feeling like I was outside of my body sometimes where he did not feel like anything was real.
I went through all the medications, Zoloft, Ativan, had a cardiac work up, saw my psychiatrist for years. I felt like I was going crazy
I can't tell you what happened or why it stopped, but I finally saw therapist who taught me how to relax using breathing techniques, biofeedback, and other ways to calm myself down. I eventually wean myself off the Ativan and I seem to have less anxiety then I did while I was on the medication.
I really just want to tell you to keep your chin up, it will get better. Follow your doctor's advice, and try to find a therapist that will help you learn some relaxation techniques.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 10 Jul 2010 • 30 answers
Posted 2 Aug 2012 • 7 answers
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers